# SDR SWIA200515704

- Difficulty date: March 26, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,799 hours, 7,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280; CLIPS AT LBL9.0 AND RBL9.0 ARE CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  CLIP AT LBL 9.0 INBOARD AND CLIP AT RBL 9.0 INBOARD REPLACED AS REQUIRED IAW SRM 51-42-06 AND 51-42-21.
